# SDR DALA2017082306343

- Difficulty date: August 23, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 33,252 hours, 22,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHTS AT THE FORWARD DROP CEILING, EXIT IDENTIFIER IN FIRST CLASS CABIN AND THE SERVICE DOOR OVERHEAD LIGHT ARE INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY B5-529 IAW AMM 33-51. ALL CHECKED GOOD.
